# SDR IPXA2025021161356

- Difficulty date: February 9, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 71,957 hours, 24,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 63913
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* EMERGENCY LIGHT TEST FAILED. NO LIGHTS TURN ON R&R EMERGENCY LIGHT BATTERY IAW AMM 33-51-07. OPS CHECKS GOOD
